Kink Dynamics in a Lattice Model with Long-range Interactions

Ioannidou, Theodora. and Pouget, J. and Aifantis, E. (2001) Kink Dynamics in a Lattice Model with Long-range Interactions. Journal of Physics A: Mathematical and General, 34 (20). pp. 4269-4280. ISSN 0305-4470. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0305-4470/34/20/301

Abstract

This paper proposes a one-dimensional lattice model with long-range interactions which, in the continuum, keeps its nonlocal behaviour. In fact, the long-time evolution of the localized waves is governed by an asymptotic equation of the Benjamin-One type and allows the explicit construction of moving kinks on the lattice. The long-range particle interaction coefficients on the lattice are determined by the Benjamin-One equation.

Item Type: Article
Uncontrolled keywords: ANHARMONIC CHAINS; SOLITON DYNAMICS; DISCRETE; WAVES; DISPERSION; SYSTEMS
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Judith Broom
Date Deposited: 06 Nov 2008 19:11
Last Modified: 29 Apr 2014 14:16
Resource URI: http://kar.kent.ac.uk/id/eprint/10482 (The current URI for this page, for reference purposes)
  • Depositors only (login required):